Erectile dysfunction causes emotional

Common Questions and Answers about Erectile dysfunction causes emotional

erectile-dysfunction

Avatar f tn How old is he now and how well he manages to do his daily activities of living without an attendant? There are many causes for erectile dysfunction and also various treatment options depending on the age and cause of erectile dysfunction. Some of the causes are " Damage to nerves, arteries, smooth muscles, and fibrous tissues, often as a result of disease, is the most common causes.
Avatar f tn Moreover erectile dysfunction is due to many causes and treating the cause can help in erectile dysfunction. The causes are many like diabetes, depression, autonomic nervous system problem, excessive alcohol ingestion or tobacco smoking etc. You may need to consult your doctor to see which amongst these causes are responsible for your problem. It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided.
Avatar m tn Hello, Psychological reasons are one of the important causes of erectile dysfunction. Talk to your partner openly and discuss the relationship issues. Lifestyle choices like excessive smoking, being overweight and avoiding exercise are other possible causes. In such cases quitting smoking, losing excessive weight, and increasing physical activity may help some men regain sexual function.
Avatar f tn //www.webmd.com/erectile-dysfunction/understanding-erectile-dysfunction-basics Here is some information on reduced sensitivity. That definitely could be impacted by masturbation. I'm linking an older thread here on medhelp where you can see many young men having the same issue and what they say about it. https://www.medhelp.org/posts/Erectile-Dysfunction/Very-poor-Sensitivity-in-the-penis-and-head/show/934579 One thing to note is that nerve issues can also lead to this.
Avatar m tn Well, uncontrolled diabetes and high blood pressure are both precursors of erectile dysfunction. Also, some medications taken for high blood pressure can cause erectile dysfunction. So, first rule out these causes. Just taking supplements may not help. You need to be evaluated by a doctor and proper medication can help restore the erectile function. Please consult your doctor regarding this. Take care!
Avatar n tn Hi, Thanks for writing in. There are both physical and emotional causes implicated in erectile dysfunction. But it is important to confirm whether it is erectile dysfunction or not and that can be done by a specialist with examination, history and investigations. Common casuative factors include anxiety, stress, depression, excess fatigue or dissatisfaction with the relationship with the partner.
Avatar n tn Hello, Sexual problem or weakness is also known as erectile dysfunction. The causes are many like diabetes, depression, autonomic nervous system problem, excessive alcohol ingestion or tobacco smoking etc. You may need to consult your doctor to see which amongst these causes are responsible for your problem. You should avoid alcohol and smoking, take healthy food, do sensual exercise, counseling done by a psychologist.
Avatar f tn //www.webmd.com/lung/news/20210407/erectile-dysfunction-risk-6-times-higher-in-men-with-covid You should always see your doctor to rule out any physical causes of ED, and then you can focus on the psychological, if that's what is causing it.
Avatar m tn Stress, anxiety and depression can cause erectile dysfunction. Even the fear of having erectile problems can make them worse. Talk to your doctor to see if these issues are playing a role in your ED. Treatment with a mental health professional might help. •Reduce your risk of Cardiovascular Disease.
Avatar m tn Hi there, Erectile dysfunction can be caused by physical and emotional issues both. The few risk factors of erectile dysfunction are advanced age, diabetes mellitus, smoking, diabetes, cardiovascular disease, nerve or spinal cord damage, depression and anxiety etc. The few common side effects of Flomax are abnormal ejaculation, decreased sex drive, runny or stuffy nose, or sore throat. Your physician will determine the best option based upon your evaluation and medical history. Keep me posted.
Avatar n tn I am 35,I noticed I had erectile dysfunction and premature ejaculation for the first time over 10 years ago. It is still almost impossible to have a hard one that can last. Firstly, I was told by doctors then it was probably pschological. It continued and I was given priscription drugs(sildenafil up to 100mg) which worked temporarily and in a lot of instances unsatisfactorily. I have had a partner for 8 years that has been on & off.
Avatar m tn m sure you are aware that you are at the age when men go thru andropause, which causes your testosterone level to drop. This not only causes erection problems but brittle bones as well. Get yours checked, if it is low you can have your wife give you testosterone shots prescribed by your doctor in the rump and things will get back to normal! This alone will make her day! Take care.....
Avatar n tn but i m having loss of libido and erectile dysfunction because of that.......i m worried........wheter it is reversible........i hv stopped that drug.......its a herb......which stops conversion of testastrone to DHT...........WORRIED.........please........let me knw........it is reversible............
Avatar m tn If the condition persists, the medical term is erectile dysfunction. Before deciding the treatment it is important to find out the cause which may be responsible for erectile dysfunction in your case. In most men of your age and since you were having regular erections earlier, the cause looks more like psychological. Other medical causes may be diabetes, high blood pressure, heart or thyroid conditions, poor circulation, low testosterone, depression, spinal cord and neurological causes.